not exactly news at this point, but...
Via CBS press release:
A 'SUPER' PREMIERE FOR "UNDERCOVER BOSS"
New Reality Series "Undercover Boss" to Debut in Post Super Bowl Slot on Feb. 7, Before Moving to its Regular Sunday 9:00 PM Time Period on Feb. 14 as Part of a New Two-Hour Reality Block with "The Amazing Race"
"Survivor: Heroes vs. Villains" Premieres with a Two-Hour Episode Thursday, Feb. 11, 8:00-10:00 PM
"Surviving Survivor," a One-Hour, 10th Anniversary Special Revisiting Some of the Greatest Moments and Characters in "Survivor" History, to Air Thursday, Feb. 4, 8:00-9:00 PM
"Live For the Moment," a One-Hour Special From Emmy Award Winners
Jeff Probst and Mark Burnett, to Air Thursday, Jan. 28, 8:00-9:00 PM
CBS will premiere its new reality series, UNDERCOVER BOSS, following CBS Sports' coverage of SUPER BOWL XLIV, Sunday, Feb 7 (10:00-11:00 PM, ET/7:00-8:00 PM, PT, time approximate after Post Game coverage).
UNDERCOVER BOSS, which follows high-level chief executives as they slip anonymously into the rank and file of their companies, moves to its regular time period on Sunday, Feb. 14 (9:00-10:00 PM, ET/PT) as part of a new two-hour reality block, where it will be paired with the 16th edition of the multi-Emmy Award-winning THE AMAZING RACE.
In UNDERCOVER BOSS, each week a different executive will leave the comfort of their corner office for an undercover mission to examine the inner workings of their companies. While working alongside their employees, they will see the effects that their decisions have on others, where the problems lie within their organization and get an up-close look at both the good and the bad while discovering the unsung heroes who make their companies run. UNDERCOVER BOSS is produced by Studio Lambert, Ltd. Stephen Lambert is executive producer.
THE AMAZING RACE, which recently concluded its 15th edition with across-the-board ratings gains over last year, returns with its 16th installment Sunday, Feb. 14 (8:00-9:00 PM, ET/PT). Jerry Bruckheimer, Bertram van Munster, Jonathan Littman, Elise Doganieri and Amy Chacon are the executive producers for Jerry Bruckheimer Television and Earthview Inc., in association with ABC Studios and Amazing Race Productions. Phil Keoghan is host. THE AMAZING RACE was created by Bertram van Munster and Elise Doganieri.
COLD CASE will relocate back to Sunday (10:00-11:00 PM, ET/PT), beginning Feb. 14.
SURVIVOR: HEROES VS. VILLAINS, the 20th edition of the ground breaking series that changed the face of reality television, premieres with a two-hour episode, Thursday, Feb. 11 (8:00-10:00 PM, ET/PT). HEROES VS. VILLAINS will reunite some of the most memorable, heroic and controversial castaways from previous SURVIVOR seasons. The series' best strategists will face off in their attempt to overcome - or embrace - the label placed upon them as they return for revenge or redemption. SURVIVOR is hosted by Emmy Award-winning host Jeff Probst and produced by SEG, Inc. Mark Burnett is executive producer and David Burris and Leisa Francis are co-executive producers.
The SURVIVOR premiere will be preceded by a one-hour special, SURVIVING SURVIVOR (working title), on Thursday, Feb. 4 (8:00-9:00 PM, ET/PT), revisiting some of the greatest moments in SURVIVOR history and following up on life after SURVIVOR with some of the most memorable castaways. The special, executive produced by Susan Zirinsky for Eye2 Productions, contains fresh interviews with SURVIVOR favorites, and offers a sneak peak at the new HEROES VS. VILLAINS.
LIVE FOR THE MOMENT, a one-hour special from Emmy Award winners Jeff Probst and Mark Burnett, will be broadcast Thursday, Jan. 28 (8:00-9:00 PM, ET/PT). LIVE FOR THE MOMENT reveals how one person's life-changing event inspired them to live life to the fullest. Host Jeff Probst takes someone on a series of adventures and experiences that create special life moments with their family and friends. This person shares their inspiring insights on how they now live their life differently and, in doing so, will possibly change the way others live, too. Jeff Probst and Mark Burnett are executive producers for Jeff Probst, Inc. and Mark Burnett Productions.
Thursday, Jan. 28
8:00-9:00 PM LIVE FOR THE MOMENT (Special)
Thursday, Feb. 4
8:00-9:00 PM SURVIVING SURVIVOR (Working Title)
Sunday, Feb. 7
10:00-11:00 PM/ET UNDERCOVER BOSS (Series Premiere)
7:00-8:00 PM/PT (Time approximate)
Thursday, Feb. 11
8:00-10:00 PM SURVIVOR: HEROES VS. VILLAINS (20th Edition Premiere)
Sundays, Effective Feb. 14
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (16th Edition Premiere)
9:00-10:00 PM UNDERCOVER BOSS (Time Period Premiere)
10:00-11:00 PM COLD CASE (New Time Period)
* * *